BibTeX record journals/siamco/ZhuLLC18

download as .bib file

@article{DBLP:journals/siamco/ZhuLLC18,
  author    = {Qunxi Zhu and
               Yang Liu and
               Jianquan Lu and
               Jinde Cao},
  title     = {On the Optimal Control of Boolean Control Networks},
  journal   = {{SIAM} J. Control and Optimization},
  volume    = {56},
  number    = {2},
  pages     = {1321--1341},
  year      = {2018},
  url       = {https://doi.org/10.1137/16M1070281},
  doi       = {10.1137/16M1070281},
  timestamp = {Thu, 07 Mar 2019 17:34:23 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamco/ZhuLLC18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics